# SDR 05FDEA03970

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WITH REFERENCE TO EO 1-5100-7-5001 P1, INBOARD FLAP INBOARD SEGMENT UPPER SURFACE AT XIFH 147 TO 153, YIFH 60 TO 63 FOUND WITH EXISTING DENT REPAIR. EVALUATED AND FOUND REPAIR NOT IN ACCORDANCE WITH SRM 57-10-00 FIGURE 34 SHEET 1   VOLUME I.   RIGHT HAND WING INBOARD FLAP INBOARD SEGMENT UPPER SURFACE AT XIFH 147 TO 153,   YIFH 60 TO   63 WITH EXISTING DENT REMOVED AND REPAIR IS CARRIED OUT AS PER SRM 57-10-00 FIGURE   34   SHEET 1 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
